# SDR DHL99802002

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Sys
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST O2 PRESSURE FROM 1600 TO 200 PSI.  SERVICED AND LEAK CHECKED CREW O2 PER MM 35-10-00.  OK FOR SERVICE.
